# SDR U2RA202007100002

- Difficulty date: July 10, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Part number: 491B1342042014
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 71-810-01-01, CHAFING WAS NOTED ON THE SKIN OF NUMBER 1 ENGINE RIGHT THRUST REVERSER COWL INNER SURFACE FORWARD SIDE, NAC STA 131.78.  ACCOMPLISHED REPAIR IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC ENGINEERING ORDER NUMBER 20309.
